# SDR DALA2022062204366

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,194 hours, 25,354 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 A.D.// A.A. CORROSION WERE FOUND ON COUNTERSINK OF OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP AS FOLLOWS: HOLE #1 CORROSION BTW 12 AND 2 O CLOCK POSITION; HOLE #2 CORROSION AT 10 O CLOCK POSITION ; HOLE #3 CORROSION BTW 9 TO 3 O CLOCK POSITION; HOLE #4 CORROSION BTW 6 AND 2 O CLOCK POSITION; HOLE #5 CORROSION BTW 5 AND 12 11 O CLOCK POSITION; HOLE #6 CORROSION BTW 11 AND 3 O CLOCK POSITION; HOLE #7 CORROSION BTW 9 AND 3 O CLOCK POSITION; HOLE #8 CORROSION ALL AROUND; HOLE #9 CORROSION BTW 2 AND 8; HOLE #10 CORROSION BTW 8 AND 1 O CLOCK POSITION; IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00231: COUNTERSINK OF OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP:HOLE #1 #2 #3 #4 #5 #6 # #8 #9 AND #10 WERE REPAIRED PER PRI 586380-14 REV 2 AND ER/A 586380- 14AD REV. B SECTION VI. (2285063)
